Journal of Global Research in Mathematical Archives(JGRMA)

Journal of Global Research in Mathematical Archives (JGRMA) is a scholarly online, open access, peer-reviewed, interdisciplinary, monthly, and fully refereed journal focusing on theories, methods and applications in computer science and relevant fields. It is an international scientific journal that aims to contribute to the constant scientific research and training, so as to promote research in the field of mathematics.

The journal covers all areas of mathematics and its applications, like

  • Mathematical Computing Research
  • Artificial Intelligence
  • Fuzzy logic
  • Analytic number theory
  • Model Theory
  • Algebra
  • Functional analysis and operator  theory
  • Real and harmonic analysis
  • Complex analysis
  • Numerical analysis
  • Applied mathematics
  • Partial differential equations
  • Dynamical systems
  • Control and Optimization
  • Probability
  • Mathematical biology
  • Combinatorics
  • Mathematical physics
  • Graph Theory
  • Galois Theory
  • Coding Theory
  • Statistics
  • Survival Analysis

We publish original research articles, review articles and technical notes.

The Journal welcomes the submission of manuscripts that meet the general criteria of significance and scientific excellence. For this purpose we would like to ask you to contribute your excellent papers in mathematics and relevant fields. To submit your manuscript either visits online submission of our website or send us your article to I hope you find this journal informative and useful. It is a new initiative. Your comments will help us to improve the quality and content of the journal.

To submit manuscript through online procedure, please register yourself by filling simple registration form and enjoy the benefits of our services.

Editor In Chief,,

Vol 6, No 11 (2019): November-2019

Table of Contents

Research Paper

Enrico Limbo Enriquez, Reuella J Awayan Bacalso
Gafurjan Khasanov
Muyassar Boboyeva
Tulkin Mamatov
Tulkin Mamatov
Yvonne Key P.Tubongbanua